# SDR AALA20160223002

- Difficulty date: February 23, 2016
- Submitted: February 24, 2016
- Operation: Air carrier
- Aircraft: N956NN
- Make and model: Boeing 737823
- Aircraft serial: 31200
- Aircraft time: 5,264 hours, 1,817 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 02061541205
- Condition: Unsecure
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT COVER IN FIRST CLASS AISLE, JUST AFT OF GALLEY, AT AISLE HEIGHT FELL OFF.  INSTALLED COVER IAW MM 33-51-01.  OPERATIONS CHECK LIGHT GOOD.  THE ACFT WAS GNDED.
